On the global stability of contact discontinuity for compressible Navier-Stokes equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 283-305.
@article{RSMUP_2003__109__283_0,
     author = {Huang, Feimin and Zhao, Huijiang},
     title = {On the global stability of contact discontinuity for compressible {Navier-Stokes} equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {283--305},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     zbl = {1165.35434},
     mrnumber = {1997992},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2003__109__283_0/}
}
TY  - JOUR
AU  - Huang, Feimin
AU  - Zhao, Huijiang
TI  - On the global stability of contact discontinuity for compressible Navier-Stokes equations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 283
EP  - 305
VL  - 109
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2003__109__283_0/
UR  - https://zbmath.org/?q=an%3A1165.35434
UR  - https://www.ams.org/mathscinet-getitem?mr=1997992
LA  - en
ID  - RSMUP_2003__109__283_0
ER  - 
%0 Journal Article
%A Huang, Feimin
%A Zhao, Huijiang
%T On the global stability of contact discontinuity for compressible Navier-Stokes equations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 283-305
%V 109
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__109__283_0
Huang, Feimin; Zhao, Huijiang. On the global stability of contact discontinuity for compressible Navier-Stokes equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 283-305. http://archive.numdam.org/item/RSMUP_2003__109__283_0/

[1] F. V. Atkinson - L. A. Peletier, Similarity solutions of the nonlinear diffusion equation, Arch. rational Mech. Anal., 54 (1974), pp. 373-392. | MR | Zbl

[2] C. T. Duyn - L. A. Peletier, A class of similarity solution of the nonlinear diffusion equation, Nonlinear Analysis, T.M.A., 1 (1977), pp. 223-233. | MR | Zbl

[3] F. Huang - A. Matsumura - X. Shi, On the stability of contact discontinuity for compressible Navier-Stokes equations with free boundary, to appear in Osaka J. Math. | MR | Zbl

[4] F. Huang - A. Matsumura - X. Shi, A gas-solid free boundary problem for a compressible viscous gas, to appear in SIAM J. Math. Anal., 2003. | MR | Zbl

[5] L. Hsiao - T. P. Liu, Nonlinear diffusive phenomena of nonlinear hyperbolic systems, Chin. Ann. Math. B, 14:4 (1993), pp. 465-480. | MR | Zbl

[6] S. Kawashima - A. Matsumura, Asymptotic stability of traveling wave solutions of systems for one-dimensional gas motion, Commun. Math. Phys., 101 (1985), pp. 97-127. | MR | Zbl

[7] S. Kawashima - A. Matsumura - K. Nishihara, Asymptotic behavior of solutions for the equations of a viscous heat-conductive gas, Proc. Japan Acad., Ser. A, 62 (1986), pp. 249-252. | MR | Zbl

[8] T. Liu, Shock waves for compressible Navier-Stokes equations are stable, Comm. Pure Appl. Math., XXXIX (1986), pp. 565-594. | MR | Zbl

[9] T. Liu - Z. Xin, Nonlinear stability of rarefaction waves for compressible Navier-Stokes equations, Comm. Math. Phys., 118 (1988), pp. 451-465. | MR | Zbl

[10] T. P. Liu - Z. P. Xin, Pointwise decay to contact discontinuities for systems of viscous conservation laws, Asian J. Math., 1, no. 1 (1997), pp. 34-84. | MR | Zbl

[11] A. Matsumura - M. Mei, Convergence to travelling fronts of solutions of the p-system with viscosity in the presence of a boundary, Arch. Rat. Mech. Anal., 146 (1999), pp. 1-22. | MR | Zbl

[12] A. Matsumura - K. Nishihara, On the stability of traveling wave solutions of a one-dimensional model system for compressible viscous gas, Japan J. Appl. Math., 2 (1985), pp. 17-25. | MR | Zbl

[13] A. Matsumura - K. Nishihara, Asymptotics toward the rarefaction wave of the solutions of a one-dimensional model system for compressible viscous gas, Japan J. Appl. Math., 3 (1986), pp. 1-13. | MR | Zbl

[14] A. Matsumura - K. Nishihara, Global stability of the rarefaction wave of a one-dimensional model system for compressible viscous gas, Commun. Math. Phys., 144 (1992), pp. 325-335. | MR | Zbl

[15] A. Matsumura - K. Nishihara, Global asymptotics toward the rarefaction wave for solutions of viscous p-system with boundary effect, Q. Appl. Math., Vol. LVIII (2000), pp. 69-83. | MR | Zbl

[16] Y. Nikkuni - S. Kawashima, Stability of stationary solutions to the halfspace problem for the discrete Boltzmann equation with multiple collisions, Kyushu J. Math., 54, no. 2 (2000), pp. 233-255. | MR | Zbl

[17] K. Nishihara - T. Yang - H. Zhao, Nonlinear stability of strong rarefaction waves for compressible Navier-Stokes equations, Preprint 2002. | MR | Zbl

[18] K. Nishihara - H. Zhao, Global stability of strong rarefaction waves for compressible Navier-Stokes equations with boundary effects, in preparation.

[19] T. Pan - H. X. Liu - K. Nishihara, Asymptotic behavior of a one-dimensional compressible viscous gas with free boundary, to appear in SIAM J. Math. Anal. | MR | Zbl

[20] Z. P. Xin, On nonlinear stability of contact discontinuities, Proceeding of 5th international conferences on hyperbolic problems: theory, numerics and applications, edited by Glimm, etc., World Scientific, 1996, pp. 249-257. | MR | Zbl